MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM PROXABRUSH GO BETWEENS; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM PROXABRUSH GO BETWEENS; TOOTHBRUSH, MANUAL
Model Number 872RQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Proxabrushes started breaking during use and not lasting as long as they usually do before breaking happened with the two packs she purchased at walmart.(no harm was caused and we have sent a replacement and return envelope).

Brand Name
GUM PROXABRUSH GO BETWEENS
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key24150314
Report Number1413787-2026-00252
Device Sequence Number9501991
Product Code EFW
UDI-Device Identifier00070942002448
UDI-Public00070942002448
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number872RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/22/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown